# SDR SWAA2021091002930

- Difficulty date: August 2, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Wng-Bdy Fairgin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 194E BODY FAIRING FASTENER HOLES AT LOWER FUSELAGE ; 2021-368288 / [01] TOOL USED: CALIPER P/N: 500-464; S/N: B17030925; DUE DATE: 06-AUG-21.; [02] TOOL USE SCALE: P/N: SCA-301; S/N:AE-412130; DUE DATE: 24-FEB-22.; [03] TOOL USED: HOT BONDER PN: HCS9200B-AV SN:18196119 DUE DATE: 27JAN22.; [04] REPAIRED ACCESS PANEL 194E BODY FAIRING HOLES AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: HOT BONDER P/N: HCS9200B S/N: 18165044 DUE DATE: 15/FEB/22; SCALE: P/N: SCA-301 S/N AE-412137 DUE DATE: 24/FEB/22;; [05] REPAIRED ACCESS PANEL 194E BODY FAIRING HOLES AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: HOT BONDER P/N: HCS9200B S/N: 18165044 DUE DATE: 15/FEB/22; SCALE: P/N: SCA-301 S/N AE-412137 DUE DATE: 24/FEB/22;
